MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased results generated from architect c8000.The customer provided the following data: creatinine result was 1.38 mg/dl and when repeated on another analyzer the result was 3.99 mg/dl.Previous result was 4.39 mg/dl.Customer normal range 0.72--1.25 mg/dl glucose initial result was <6 and repeat result was 120 (customer normal range: 70-105 mg/dl).Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and observed the rgt syr o-rng on top of the r2 syringe block was broken.The fsr replaced the rgt syr o-rng which resolve the issue.Additionally, the sample, r1 and r2 seal tips and o-rings were also replaced.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the rgt syr o-rng did not identify any trends.A review of tracking and trending for the architect c8000 did not identify any similar issues related to the complaint issue.A review of manufacturing documentation did not identify any non-conformances related to the complaint issue.The architect system operations manual provides adequate information regarding the troubleshooting of erratic/discrepant results and instruction for the removal, replacement, and verification of the rgt syr o-rng.Based on the available information, no systemic issue or deficiency of the architect c8000 processing module, serial (b)(6) or the rgt syr o-rng was identified.
 
Event or Problem Description
The customer reported falsely decreased results generated from architect c8000.The customer provided the following data: creatinine result was 1.38 mg/dl and when repeated on another analyzer the result was 3.99 mg/dl.Previous result was 4.39 mg/dl.Customer normal range 0.72--1.25 mg/dl glucose initial result was <6 and repeat result was 120 (customer normal range: 70-105 mg/dl) per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23848131
Report Number3016438761-2025-00741
Device Sequence Number18527623
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC GLUCOSE(1500T), 03L82-22, 68169UQ04; CC GLUCOSE(1500T), 03L82-22, 68169UQ04; MLTGNT ENZY CREAT 750T, 08L24-31, 14446UN25; MLTGNT ENZY CREAT 750T, 08L24-31, 14446UN25
Patient SexUnknown